# SDR IPXA2019120659733

- Difficulty date: December 3, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 33,886 hours, 23,254 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Tube
- Condition: Damaged
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT 27,000 FT,  CABIN ALTITUDE RED WARNING EICAS, CREW PERFORMED AN EMERGENCY,  DESCENDED TO 10,000 FT, APPROACHING 10,000 FT, THE CABIN ALTITUDE AUTO STATUS MESSAGE,  CREW HEARD A LOUD AIR HISSING NOISE,   COULDN`T DETERMINE SOURCE OF  SOUND.   REPOSITIONED & SECURED THE SUPPLY DUCTS. - DAMAGED PACK,   REMOVED THE DAMAGED LINE & REPLACED WITH A TEMP FLEX LINE.  R & R THE RIGHT PACK TUBE ASSY.
